# SDR CALA2012110600746

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 75,339 hours, 16,253 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 734285E
- Part serial: 02163
- Condition: Malfunctioned
- Location: Elec Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL350, BOTH LT &  RT UTILITY BUSS AMBER LIGHTS CYCLED ON AND OFF 4 TIMES IN A 30 MINUTE PERIOD.  DIVERTED BACK TO DEPARTURE.  TROUBLESHOT IAW FIM 24-20-00, FOUND BPCU INTERMITTENT. R & R BPCU IAW AMM 24-41-03-404-008. UTILITY BUSS SYS OPS CHECKED NORMAL IAW AMM 24-22-00.  ACFT OK TO CONTINUE.
